Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Cheyenne, WY

April 25, 20164 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Apr 25, 2016, 8:15 PM MDT for 4 counties in Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2016, 8:15 PM MDT (02:15 UTC)
Expired
Apr 25, 2016, 9:00 PM MDT
In force
45 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Banner County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 123 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:38 PM MDTHAIL 0.25Gering, NEVERY HEAVY RAIN. ESTIMATE 40 MPH WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.3 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
3167 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

713 
WUUS55 KCYS 260215
SVRCYS
NEC007-123-157-165-260300-
/O.NEW.KCYS.SV.W.0004.160426T0215Z-160426T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
815 PM MDT MON APR 25 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  WEST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 900 PM MDT

* AT 815 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR HUBBARD HILL TO SCOTTS BLUFF NATIONAL MONUMENT
  TO 6 MILES SOUTHEAST OF WILDCAT HILLS STATE RECREATION AREA...
  MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBLUFF...GERING...MITCHELL...BAYARD...TERRYTOWN...MINATARE...LAKE
  ALICE...MOOMAWS CORNER...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...
  LAKE MINATARE...SOUTH BAYARD JUNCTION...CHIMNEY ROCK STATE PARK...
  WILDCAT HILLS CAMPGROUND...HUBBARD HILL...WILDCAT HILLS STATE
  RECREATION AREA...SCOTTSBLUFF AIRPORT...LAKE MINATARE CAMPGROUND...
  HARRISBURG AND MELBETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

STRONG WINDS WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

HAIL...STRONG WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4213 10375 4196 10335 4166 10319 4156 10374
      4172 10386 4183 10402
TIME...MOT...LOC 0215Z 240DEG 21KT 4189 10386 4181 10370 4164 10359 

HAIL...0.75IN
WIND...60MPH
 
$$

MAZUR
2 follow-up statements
019 
WWUS55 KCYS 260235
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
835 PM MDT MON APR 25 2016

NEC007-123-157-165-260300-
/O.CON.KCYS.SV.W.0004.000000T0000Z-160426T0300Z/
BANNER NE-MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-
835 PM MDT MON APR 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHEASTERN BANNER...WEST CENTRAL MORRILL...SOUTH CENTRAL SIOUX
AND SCOTTS BLUFF COUNTIES...

AT 834 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MITCHELL TO NEAR SCOTTSBLUFF AIRPORT TO NEAR
MINATARE...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF INCH HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...BAYARD...TERRYTOWN...MINATARE...LAKE
ALICE...MOOMAWS CORNER...SCOTTS BLUFF NATIONAL MONUMENT...LAKE MINATARE...
SOUTH BAYARD JUNCTION...CHIMNEY ROCK STATE PARK...WILDCAT HILLS
CAMPGROUND...HUBBARD HILL...WILDCAT HILLS STATE RECREATION AREA...
SCOTTSBLUFF AIRPORT...LAKE MINATARE CAMPGROUND...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

STRONG WINDS WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

HAIL...STRONG WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4213 10375 4196 10335 4171 10323 4166 10371
      4178 10378 4190 10393
TIME...MOT...LOC 0234Z 232DEG 25KT 4198 10375 4191 10359 4174 10356 

HAIL...<.75IN
WIND...60MPH
 
$$

MAZUR
848 
WWUS55 KCYS 260257
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
857 PM MDT MON APR 25 2016

NEC007-123-157-165-260306-
/O.EXP.KCYS.SV.W.0004.000000T0000Z-160426T0300Z/
BANNER NE-MORRILL NE-SIOUX NE-SCOTTS BLUFF NE-
857 PM MDT MON APR 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANNER...WEST
CENTRAL MORRILL...SOUTH CENTRAL SIOUX AND SCOTTS BLUFF COUNTIES WILL
EXPIRE AT 900 PM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...GUSTY
WINDS OF 30 TO 40 MPH MAY STILL ACCOMPANY THE STORMS. 

LAT...LON 4213 10375 4196 10335 4171 10323 4166 10371
      4178 10378 4190 10393
TIME...MOT...LOC 0253Z 240DEG 21KT 4198 10375 4191 10359 4174 10356 

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:07 PM MDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 25, 6:07 PM MDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
607 PM MDT MON APR 25 2016

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 418 PM MDT MON APR 25 2016

ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER HIGHER
ELEVATIONS OF SOUTHEAST WYOMING THIS AFTERNOON. WHILE THE SEVERE
THUNDERSTORM THREAT IS LOW...THERE MAY BE ENOUGH CAPE FOR A FEW
MARGINALLY SEVERE THUNDERSTORMS OVER FAR SOUTHEAST WYOMING. THE
MAIN POTENTIAL FOR ANY SEVERE THUNDERSTORMS WILL BE LATE THIS
AFTERNOON THROUGH EARLY EVENING. THE MAIN QUESTION IS IF STORM
UPDRAFTS CAN BE SUSTAINED GIVEN THAT STRONG ELEVATED SHEAR MAY
RIP THE UPDRAFTS APART. LATE THIS EVENING BOTH THE THUNDERSTORM
THREAT AND SEVERE THREAT WILL WANE...BUT A FEW ELEVATED
THUNDERSTORMS MAY LINGER ACROSS THE SOUTHERN NEBRASKA PANHANDLE AS
STRONG THETAE ADVECTION WILL BE IN PLACE.

SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST WYOMING WILL
TRANSITION TO A STRATIFORM TYPE PRECIPITATION INTO THE OVERNIGHT
HOURS WITH WIDESPREAD RAIN AND SNOW LATE TONIGHT INTO TOMORROW.
SNOW LEVELS WILL MAINLY BE ABOVE 6500 FEET BUT SNOW LEVELS INTO
CONVERSE COUNTY MAY DROP TO AROUND 5000 FEET TONIGHT AS THERE IS
SLIGHTLY COOLER AIR IN PLACE OVER THAT AREA...AND ALSO
PRECIPITATION DRAG FROM HIGHER PRECIPITATION RATES SHOULD LOWER
THE SNOW LEVEL. A WINTER STORM WARNING IS IN EFFECT LATE TONIGHT
THROUGH TUESDAY EVENING.

A WINTER WEATHER ADVISORY MAY EVENTUALLY BE NEEDED FOR LOWER
ELEVATIONS WEST OF THE LARAMIE RANGE. AT THIS TIME SNOW AMOUNTS
WILL BE MARGINAL FOR AN ADVISORY AND MOST SNOW THAT FALLS WILL
LIKELY MELT ON CONTACT WITH THE GROUND...SO IMPACTS SHOULD BE
MINIMAL. OF COURSE IF TEMPERATURES ARE ONLY A FEW DEGREES COOLER
THAN THE CURRENT FORECAST THEN HIGHER ACCUMULATIONS WOULD
OCCUR...SO SOMETHING TO KEEP AN EYE ON.

THE NEXT QUESTION IS WHAT HAPPENS TUESDAY NIGHT THROUGH WEDNESDAY.
THE MODELS DIVERGE GREATLY ON HOW THE UPPER LEVEL TROUGH
EVOLVES. NOT CONFIDENT IN ANY ONE MODEL AT THIS TIME BUT SHOULD
THE GFS VERIFY THEN HEAVY SNOW WOULD OCCUR ALONG THE PINE RIDGE
AND THE PLAINS OF SOUTHEAST WYOMING TUESDAY NIGHT. THE NAM AND
ECMWF ARE SHOWING COMPLETELY DIFFERENT SOLUTIONS WITH LITTLE TO NO
SNOW ACCUMULATION EXPECTED TUESDAY NIGHT. HOPEFULLY THE 00Z MODEL
RUNS SHOW A BETTER CONSENSUS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 418 PM MDT MON APR 25 2016

COOL AND UNSETTLED PATTERN WILL DOMINATE MUCH OF THE EXTENDED
PERIOD.  WIDESPREAD LOW CLOUDS WILL DEVELOP BY WED NIGHT AND THURS
MORNING AS LLVL UPSLOPE STRENGTHENS TO THE EAST OF THE LARAMIE
RANGE.  BOTH THE GFS AND ECMWF SHOW A SHORTWAVE DIGGING INTO THE
DESERT SOUTHWEST BY THURS AND THEN LIFTING NORTHEAST INTO COLORADO
BY FRI.  DEEP LAYER ASCENT INCREASES OVER THE PLAINS ON FRI WITH
WIDESPREAD STRATIFORM PRECIP.  THE SNOW LEVEL CURRENTLY LOOKS TO BE
AROUND 6500 FT WITH THIS EVENT.  IT WILL REMAIN COOL AND SHOWERY
THROUGH THE WEEKEND WITH A LARGE SCALE UPPER TROUGH OVER WY.  NOT
EXPECTING ANY WINDY CONDITIONS THROUGH THE WEEKEND WITH RATHER WEAK
SFC PRESSURE GRADIENTS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 602 PM MDT MON APR 25 2016

VFR CONDITIONS THROUGH MUCH OF THE EVENING. RAIN AND ISOLATED
THUNDERSTORMS WILL IMPACT CYS/LAR THROUGH 06Z. COULD BE SOME BRIEF
MVFR VIS IN THE RAIN. LOW CLOUDS AND IFR/MVFR CIGS WILL BECOME
WIDESPREAD ACROSS THE PLAINS BY LATE TONIGHT. THE RAIN WILL CHANGE
TO SNOW FOR AREAS TO THE WEST OF THE LARAMIE RANGE BY MID MORNING.

&&

.FIRE WEATHER...
ISSUED AT 340 PM MDT MON APR 25 2016

A VERY MOIST WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK.
CRITICAL FIRE WEATHER IS NOT EXPECTED DURING THIS TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT
     TUESDAY NIGHT FOR WYZ101-103>105-112-114-116.

NE...NONE.
&&

SHORT TERM...SML
LONG TERM...ZF
AVIATION...ZF
FIRE WEATHER...SML
Hazardous weather outlook, Apr 25, 11:51 AM MDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1151 AM MDT MON APR 25 2016

WYZ101>105-109>115-261800-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1151 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA
THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE STORMS ARE NOT
EXPECTED.

SNOW WILL DEVELOP OVER THE MOUNTAINS OF SOUTHEAST WYOMING THIS
EVENING WITH PERIODS OF HEAVY SNOW EXPECTED THROUGH TONIGHT.
SNOW LEVELS MAY DROP TO 7000 FEET BY LATE TONIGHT BUT MOST
ACCUMULATIONS WILL OCCUR ABOVE 8000 FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHEAST
WYOMING TUESDAY AND INTO WEDNESDAY NIGHT AS A SLOW MOVING AREA OF
LOW PRESSURE MOVES ACROSS THE CENTRAL ROCKIES. ACCUMULATING SNOW
WILL LIKELY SPREAD INTO THE PLAINS OF SOUTHEAST WYOMING BY TUESDAY
NIGHT WITH PERIODS OF SNOW POSSIBLE INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-021-055-095-096-261800-
DAWES-BOX BUTTE-MORRILL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX-
1151 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA
THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLOW MOVING AREA OF LOW PRESSURE WILL BRING RAIN AND SNOW TO THE
NEBRASKA PANHANDLE TUESDAY INTO WEDNESDAY NIGHT. ALTHOUGH THERE
IS STILL MUCH UNCERTAINTY TO THE TRACK OF THIS LOW PRESSURE
SYSTEM...SNOW IS POSSIBLE ALONG HIGHER ELEVATIONS SUCH AS THE PINE
RIDGE. THE MAIN CHANCES FOR SNOW SHOULD BE WEDNESDAY NIGHT BUT
SOME ACCUMULATIONS MAY OCCUR AS EARLY AS TUESDAY NIGHT ALONG THE
PINE RIDGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ019-020-054-WYZ106>108-116>119-261800-
SCOTTS BLUFF-BANNER-KIMBALL-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1151 AM MDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA
THIS AFTERNOON INTO EARLY THIS EVENING. A FEW THUNDERSTORMS MAY
BECOME SEVERE OVER FAR SOUTHEAST WYOMING AND SOUTHERN PORTIONS OF
THE NEBRASKA PANHANDLE. THE MAIN SEVERE THUNDERSTORM THREAT IS FOR
HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SLOW MOVING AREA OF LOW PRESSURE WILL LIKELY PRODUCE SNOW ACROSS
THE PLAINS OF SOUTHEAST WYOMING TUESDAY NIGHT WITH PERIODS OF SNOW
POSSIBLE INTO WEDNESDAY NIGHT. THERE IS THE POTENTIAL FOR PERIODS
OF HEAVY SNOW...ESPECIALLY AT ELEVATIONS ABOVE 5000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH EARLY
THIS EVENING.

In the hours before

Local storm report, Apr 25, 6:51 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
651 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             14 W ALBIN              41.42N 104.37W
04/25/2016  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            HARD RAIN WITH A LITTLE PEA HAIL

&&

BCHAPMAN
Local storm report, Apr 25, 6:54 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             9 W ALBIN               41.42N 104.27W
04/25/2016  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            HEAVY RAIN WITH SOME PEA HAIL

&&

BCHAPMAN
Special weather statement, Apr 25, 6:56 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT MON APR 25 2016

NEZ019-020-054-WYZ108-118-119-260145-
KIMBALL NE-SCOTTS BLUFF NE-BANNER NE-EAST LARAMIE COUNTY WY-
GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY-
656 PM MDT MON APR 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANNER...SOUTHERN SCOTTS
BLUFF...NORTHWESTERN KIMBALL...SOUTHEASTERN GOSHEN AND NORTHEASTERN
LARAMIE COUNTIES UNTIL 745 PM MDT...

AT 653 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUN BARREL...OR 34 MILES NORTHWEST OF KIMBALL...MOVING EAST AT 25
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. ALSO...SPOTTERS REPORTED A LOT OF HAIL COVERING THE
GROUND WITH THE STORM...MAKING FOR VERY SLICK ROAD CONDITIONS.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...ALBIN...GUN BARREL AND MERIDEN REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4130 10448 4157 10454 4175 10390 4135 10380
TIME...MOT...LOC 0053Z 254DEG 21KT 4147 10424

MAZUR
Local storm report, Apr 25, 7:13 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
713 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             14 NW ALBIN             41.56N 104.29W
04/25/2016  E0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            SMALL HAIL WITH HEAVY RAIN. WINDS HAVE PICKED UP.

&&

BCHAPMAN
Local storm report, Apr 25, 7:18 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
718 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             9 SE WHEATLAND          41.96N 104.84W
04/25/2016  E0.25 INCH       PLATTE             WY   TRAINED SPOTTER

            1 IN OF SMALL HAIL COVERS THE GROUND

&&

BCHAPMAN
Local storm report, Apr 25, 8:13 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
813 PM MDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             9 SW GERING             41.74N 103.79W
04/25/2016  E0.50 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 6:56 PM MDTSpecial Weather StatementCYSBanner49 min
Apr 25, 7:35 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff, Sioux40 min
Apr 26, 12:09 AM MDTSpecial Weather StatementCYSKimball51 min
Apr 26, 3:46 AM MDTSpecial Weather StatementCYSBox Butte, Morrill44 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.